# SDR UPS204816

- Difficulty date: October 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19115
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 865-870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND UPON REMOVAL OF RBL 45 LONGITUDINAL BEAM, FUEL CELL UPPER SKIN TO BE CORRODED AT BS 865 TO 870, RBL 45 WL 178.  BLENDED OUT CORROSION AND REPAIRED DOUBLER PER EO B727-5730-7514-A.
